# SDR EIA000009

- Difficulty date: January 30, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

KDEN - LOWER AFT CARGO COMPARTMENT SMOKE DETECTOR LIGHT CAME ON.  NR 1 BOTTLE DISCHARGED.  LIGHT WENT OUT AFTER APPROX 2 MINUTES.  NR 2 BOTTLE DISCHARGED ON APPROACH.  PERFORMED LOWER CARGO COMPARTMENT SMOKE DETECTION TEST IAW B747MM 26-16-00.  NO DEFECTS NOTED.  (M)
